# SDR SWAA2024121673300

- Difficulty date: December 2, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD CORNER SCUFF PLATE IS CRACKED<[01] REPAIRED AND INSTALLED ACB FWD CORNER SCUFF PLATE PER SRM 53-60-15-2R-1;AND JOB CARD TTG8Q00WWT6Z.;[02] REJECTION; INCORRECT SEALANT APLICATION.;[03] RE-APPLIED SEALANT TO AFT CARGO BAY FWD CORNER PER AMM 53-11-02-420-801;[04] VERIFIED CORRECTIVE ACTION #3
